Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 89, Number 3

All articles in this issue are freely accessible.

A family of semistable elliptic curves with large Tate-Shafarevitch groups
Kenneth Kramer.
Proc. Amer. Math. Soc. 89 (1983), 379-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715850
Optimal linear extensions by interchanging chains
Ivan Rival.
Proc. Amer. Math. Soc. 89 (1983), 387-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715851
Semiperfect FPF rings
S. S. Page.
Proc. Amer. Math. Soc. 89 (1983), 395-401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715852
Monomial equimultiple curves in positive characteristic
R. Narasimhan.
Proc. Amer. Math. Soc. 89 (1983), 402-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715853
Equimultiplicity and hyperplanarity
S. B. Mulay.
Proc. Amer. Math. Soc. 89 (1983), 407-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715854
The indices of torsion-free subgroups of Fuchsian groups
R. G. Burns and Donald Solitar.
Proc. Amer. Math. Soc. 89 (1983), 414-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715855
On resultants
Gerald Myerson.
Proc. Amer. Math. Soc. 89 (1983), 419-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715856
A gloss on a theorem of Furstenberg
Lester E. Dubins.
Proc. Amer. Math. Soc. 89 (1983), 421-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715857
The Freiheitssatz for one-relation monoids
C. Squier and C. Wrathall.
Proc. Amer. Math. Soc. 89 (1983), 423-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715858
Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic
Michael Anshel and Kenneth McAloon.
Proc. Amer. Math. Soc. 89 (1983), 425-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715859
The asymptotic norming property and martingale convergence
D. van Dulst.
Proc. Amer. Math. Soc. 89 (1983), 430-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715860
Extension of uniform measures
Errol Caby.
Proc. Amer. Math. Soc. 89 (1983), 433-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715861
Negligible sets of Radon measures
P. Prinz.
Proc. Amer. Math. Soc. 89 (1983), 440-444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715862
On defining equations for the Jacobian locus in genus five
Robert D. M. Accola.
Proc. Amer. Math. Soc. 89 (1983), 445-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715863
Sharp estimates for Lebesgue constants
Marco Carenini and Paolo M. Soardi.
Proc. Amer. Math. Soc. 89 (1983), 449-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715864
A note on countably normed nuclear spaces
Lasse Holmström.
Proc. Amer. Math. Soc. 89 (1983), 453-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715865
On the existence of nonsimple real eigenvalues for general Sturm-Liouville problems
A. B. Mingarelli.
Proc. Amer. Math. Soc. 89 (1983), 457-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715866
Eventual disconjugacy of a linear differential equation
William F. Trench.
Proc. Amer. Math. Soc. 89 (1983), 461-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715867
Remarks on geodesics
Philip Hartman.
Proc. Amer. Math. Soc. 89 (1983), 467-472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715868
Remarks on sectional curvature of an indefinite metric
Katsumi Nomizu.
Proc. Amer. Math. Soc. 89 (1983), 473-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715869
Some tilings of the plane whose singular points form a perfect set
Marilyn Breen.
Proc. Amer. Math. Soc. 89 (1983), 477-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715870
A new omitting types theorem
Charles Steinhorn.
Proc. Amer. Math. Soc. 89 (1983), 480-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715871
Persistently finite, persistently arithmetic theories
C. J. Ash and T. S. Millar.
Proc. Amer. Math. Soc. 89 (1983), 487-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715872
The tail $𝜎$-field of a finitely additive Markov chain starting from a recurrent state
S. Ramakrishnan.
Proc. Amer. Math. Soc. 89 (1983), 493-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715873
On partitions of plane sets into simple closed curves. II
Paul Bankston.
Proc. Amer. Math. Soc. 89 (1983), 498-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715874
The spectral characterization of normal hyperbolicity
Richard Swanson.
Proc. Amer. Math. Soc. 89 (1983), 503-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715875
Extending families of disjoint zero sets
C. E. Aull.
Proc. Amer. Math. Soc. 89 (1983), 510-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715876
Embedding cosmic spaces in Lusin spaces
Amer Bešlagić.
Proc. Amer. Math. Soc. 89 (1983), 515-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715877
A nonpolyhedral triangulated Möbius strip
Ulrich Brehm.
Proc. Amer. Math. Soc. 89 (1983), 519-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715878
Representing a differentiable function as a Cartesian product
Michael R. Colvin.
Proc. Amer. Math. Soc. 89 (1983), 523-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715879
Cardinalities of first countable $R$-closed spaces
Alan Dow and Jack Porter.
Proc. Amer. Math. Soc. 89 (1983), 527-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715880
Decompositions of rigid spaces
Fons van Engelen and Jan van Mill.
Proc. Amer. Math. Soc. 89 (1983), 533-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715881
A characterization of uniform paracompactness
J. Fried and Z. Frolík.
Proc. Amer. Math. Soc. 89 (1983), 537-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715882
A note on the stable homotopy groups of $MSp(n)$
Mitsunori Imaoka.
Proc. Amer. Math. Soc. 89 (1983), 541-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715883
Irreducible $3$-manifolds of genus $3$ containing a $2$-sided projective plane
Seiya Negami.
Proc. Amer. Math. Soc. 89 (1983), 545-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715884
Countable products of scattered paracompact spaces
Mary Ellen Rudin and Steve Watson.
Proc. Amer. Math. Soc. 89 (1983), 551-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715885
Shifted plane partitions of trapezoidal shape
Robert A. Proctor.
Proc. Amer. Math. Soc. 89 (1983), 553-559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715886
The combinatorics of certain products
Don Rawlings.
Proc. Amer. Math. Soc. 89 (1983), 560-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715887
A symmetric star polyhedron that tiles but not as a fundamental domain
Sándor Szabó.
Proc. Amer. Math. Soc. 89 (1983), 563-566
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715888
Correction to: “The differentiability of Riemann’s function” [Proc. Amer. Math. Soc. 34 (1972), 463–468; MR0308337 (46 #7451)]
Arthur Smith.
Proc. Amer. Math. Soc. 89 (1983), 567-568
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 715889
American Mathematical Society